Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean J Anesthesiol. 1995 Jun;28(6):862-865. Korean. Case Report.
Shin YS , Kim JH , Kim SJ .
Department of Anesthesiology, Yonsei University College of Medicine, Seoul, Korea.
Department of Orthopedics, Yonsei University College of Medicine, Seoul, Korea.
Abstract

Thromboembolism, as a potentially lethal complication especially occured in pulmonary arteries, is uncommon in patients undergone arthroscopy. We describe a case of pulmonary thromboembolism that accurred after a diagnostic knee arthroscopy under spinal anesthesia with the isobaric tetracaine. Cardiopulmonary collapse occurred suddenly on the postoperative 2nd day and resuscitation was unsuccessful. Definitive diagnosis was made at autopsy. On the review of literatures, two cases of thromboembolism following arthroscopy under spinal anesthesia have been previously reported, but fatal case has not.

Copyright © 2019. Korean Association of Medical Journal Editors.